# SDR GTIA2019071503481

- Difficulty date: July 15, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 29,118 hours, 13,362 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, E

## Discrepancy

#1 ENG EGT OVERTEMP ON FINAL APPROACH. ENG # 1 SHUTDOWN IN FLIGHT. INSPECTED ENGINE, NO DAMAGE FOUND. INSPECTED EGT HARNESS AND JUNCTION BOX, NO DEFECTS. RAN ENGINE PARAMETERS NORMAL. NO FAULTS FOUND ON DMC REPORT OR FADEC INTERROGATION. ENGINE WITHIN  OPERATING LIMITS. ALL IAW TSM 77-00-00-810-817-B AC OK FOR SERVICE.
